Endo and prostap

Hi, a bit of advise please....I'm am currently awaiting on my 3rd prostap injection but not sure weather to go ahead and have the other one as I'm suffering with alot of nausea, hot flushes at night in bed and also my bones hurt like mad but it has helped majorly towards my endo pain which is great. What do people suggest I do? Do I ring consultant and see what he says or shall I just carry on on it and wait to see them in March when I'm finished x

3 Replies

oldestnewest
  • Im exactly the same jush had 5th and not going to have anymore, nausea from 2nd onwards ,joint pain, night sweats.

  • Night sweats , not sleeping, feeling sick , headaches my bones fill like they are going to snap Iv been on this a year and a half

    I can't take no more and nearly forgot the mood swings and lack of confidence

    And to top it off you feel losted helpless and worried what's next

    Iv lost most of my friends my family must be sick to death of me saying I Don't Feel Well

    I don't go any where no more and when I do Have to recoperate like a old feral women im bloody 36

    Im one of the lucky ones tho coz I have 2 boys and their my reason I carry on

    why I get out of bed each day

    Sending my love to all you endo warriors

  • Going to speak to my consultant on Monday and see why they say before I have my next dose as really not sure I want to to have my next one. Helps one thing but causes so many more things so still very much undecided. Glad I'm not just imagining these things though as that started to go through my mind too.

You may also like...